# SDR GLBA20110603A

- Difficulty date: June 3, 2011
- Submitted: June 6, 2011
- Operation: Air carrier
- Aircraft: N153GL
- Make and model: Beech 1900D
- Aircraft serial: UE153
- Aircraft time: 33,529 hours, 44,164 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Switch
- Part number: 5038912147
- Part serial: 1091
- Condition: Inoperative
- Location: Autofeather Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED THAT THE AUTOFEATHER CYCLED ABOUT 5 TIMES ON FINAL APPROACH INTO DEN, RPM DROPPED FROM 1700 TO 1400 ON NR 1 ENGINE AND RETURNED TO 1700 AFTER ADDING POWER. MAINTENANCE REPLACED THE LT AFX LOW PRESSURE SITCH AND RIGGED THE RH ENGINE , FCU DEAD BAND PROP LOW PITCH SOLENOID AND BETA VALVE, OPS CK GOOD REF AIM CH 7 61-21-00 AND T.C. 1900-7180-10.
